American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(05A17) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 31 found      Go to page: 1 2

[1] Kathrin Bringmann and Karl Mahlburg. Asymptotic inequalities for positive crank and rank moments. Trans. Amer. Math. Soc. 366 (2014) 1073-1094.
Abstract, references, and article information   
View Article: PDF

[2] F. G. Garvan. Congruences for Andrews' spt-function modulo powers of $5$, $7$ and $13$. Trans. Amer. Math. Soc. 364 (2012) 4847-4873.
Abstract, references, and article information   
View Article: PDF

[3] Kathrin Bringmann and Karl Mahlburg. Improved bounds on metastability thresholds and probabilities for generalized bootstrap percolation. Trans. Amer. Math. Soc. 364 (2012) 3829-3859.
Abstract, references, and article information   
View Article: PDF

[4] Kathrin Bringmann and Ben Kane. Multiplicative $q$-hypergeometric series arising from real quadratic fields. Trans. Amer. Math. Soc. 363 (2011) 2191-2209. MR 2746680.
Abstract, references, and article information   
View Article: PDF

[5] Kathy Qing Ji. The combinatorics of $k$-marked Durfee symbols. Trans. Amer. Math. Soc. 363 (2011) 987-1005. MR 2728593.
Abstract, references, and article information   
View Article: PDF

[6] Guo-Niu Han and Kathy Q. Ji. Combining hook length formulas and BG-ranks for partitions via the Littlewood decomposition. Trans. Amer. Math. Soc. 363 (2011) 1041-1060. MR 2728596.
Abstract, references, and article information   
View Article: PDF

[7] Kathrin Bringmann. Asymptotics for rank partition functions. Trans. Amer. Math. Soc. 361 (2009) 3483-3500. MR 2491889.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Alexander Berkovich and Frank G. Garvan. On the Andrews-Stanley refinement of Ramanujan's partition congruence modulo $5$ and generalizations. Trans. Amer. Math. Soc. 358 (2006) 703-726. MR 2177037.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Eric Babson and Patricia Hersh. Discrete Morse functions from lexicographic orders. Trans. Amer. Math. Soc. 357 (2005) 509-534. MR 2095621.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Michel Lassalle. Jack polynomials and some identities for partitions. Trans. Amer. Math. Soc. 356 (2004) 3455-3476. MR 2055741.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Alexander E. Holroyd, Thomas M. Liggett and Dan Romik. Integrals, partitions, and cellular automata. Trans. Amer. Math. Soc. 356 (2004) 3349-3368. MR 2052953.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Sylvie Corteel and Jeremy Lovejoy. Overpartitions. Trans. Amer. Math. Soc. 356 (2004) 1623-1635. MR 2034322.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Don Rawlings. A probabilistic approach to some of Euler's number theoretic identities. Trans. Amer. Math. Soc. 350 (1998) 2939-2951. MR 1422618.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Krishnaswami Alladi. A combinatorial correspondence related to Göllnitz' (big) partition theorem and applications. Trans. Amer. Math. Soc. 349 (1997) 2721-2735. MR 1422593.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Ira M. Gessel and C. Krattenthaler. Cylindric Partitions. Trans. Amer. Math. Soc. 349 (1997) 429-479. MR 1389777.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] G. M. Constantine and T. H. Savits. A Multivariate Faa di Bruno Formula with Applications. Trans. Amer. Math. Soc. 348 (1996) 503-520. MR 1325915.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Krishnaswami Alladi and Basil Gordon. Schur's partition theorem, companions, refinements and generalizations . Trans. Amer. Math. Soc. 347 (1995) 1591-1608. MR 1297520.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] G. E. Andrews, C. Bessenrodt and J. B. Olsson. Partition identities and labels for some modular characters . Trans. Amer. Math. Soc. 344 (1994) 597-615. MR 1220904.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Richard Lewis and Nicolas Santa-Gadea. On the rank and the crank modulo $4$ and $8$ . Trans. Amer. Math. Soc. 341 (1994) 449-465. MR 1136545.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Bert Fristedt. The structure of random partitions of large integers . Trans. Amer. Math. Soc. 337 (1993) 703-735. MR 1094553.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] A. Hajnal and P. Komjáth. Corrigendum to: ``Embedding graphs into colored graphs'' . Trans. Amer. Math. Soc. 332 (1992) MR 1140915.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Hyoung J. Ko. The decompositions of Schur complexes . Trans. Amer. Math. Soc. 324 (1991) 255-270. MR 986029.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Frank G. Garvan. The crank of partitions mod $8,\;9$ and $10$ . Trans. Amer. Math. Soc. 322 (1990) 79-94. MR 1012520.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Vitaly Bergelson and Neil Hindman. Nonmetrizable topological dynamics and Ramsey theory . Trans. Amer. Math. Soc. 320 (1990) 293-320. MR 982232.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] John R. Stembridge. Hall-Littlewood functions, plane partitions, and the Rogers-Ramanujan identities . Trans. Amer. Math. Soc. 319 (1990) 469-498. MR 986702.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] A. Hajnal and P. Komjáth. Embedding graphs into colored graphs . Trans. Amer. Math. Soc. 307 (1988) 395-409. MR 936824.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Ch. Krattenthaler. Operator methods and Lagrange inversion: a unified approach to Lagrange formulas . Trans. Amer. Math. Soc. 305 (1988) 431-465. MR 924765.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] F. G. Garvan. New combinatorial interpretations of Ramanujan's partition congruences mod $5,7$ and $11$ . Trans. Amer. Math. Soc. 305 (1988) 47-77. MR 920146.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Hans Jürgen Prömel and Bernd Voigt. Baire sets of $k$-parameter words are Ramsey . Trans. Amer. Math. Soc. 291 (1985) 189-201. MR 797054.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] David Pincus and J. D. Halpern. Partitions of products . Trans. Amer. Math. Soc. 267 (1981) 549-568. MR 626489.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 31 found      Go to page: 1 2